# SDR DALA2025122409404

- Difficulty date: December 22, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 82,993 hours, 32,253 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Board
- Part number: 285T009311
- Part serial: D01176
- Condition: Failed
- Location: Zone 100
- Part time: 79,177 hours, 30,877 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

PRESS/DE- DUE TO LOSS OF BOTH PACKS CAUSING PRESSURIZATION LOSS AND OXYGEN MASKS DEPLOYED.   REPLACED RT FLOW CONTROL CARD.
